# SDR 9509822287

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 20709430201
- Condition: Failed
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

EN ROUTE TO MCO, WEATHER RADAR INDICATOR CIRCUIT BREAKER POPPED.  ATTEMPTED ONE RESET TO NO AVAIL.  FLIGHT JETTISONED 16,600 LBS OF FUEL AND RETURNED TO DTW.  MAINTENANCE REPLACED INDICATOR, OPERATIONAL CHECK NORMAL.
